Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes withdrawal symptoms?

Hi my name is tammy, i am on 55mg of methadone and am still having withdraw systoms. Can it be from the medicine i am taking? I take neurotin 800mg twice a day, celexa 40mg once a day, dilantin 200mg twicw a day and depakote 1500mg in am and at night, but i just started taking b vitamins, can you please help me?
Mon, 21 Jul 2014
Report Abuse
Addiction Medicine Specialist 's  Response
Hi Tammy,

The medicines you are on are unlikely to cause opioid withdrawal. The reason for withdrawal symptoms would depend on what opioid you were taking in what dose for how long, before you shifted to methadone and how long you have been on the current dose of methadone. Please discuss these in detail with your doctor, so that the dose of methadone can be increased if required.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Methadone


What causes withdrawal symptoms?

Hi Tammy, The medicines you are on are unlikely to cause opioid withdrawal. The reason for withdrawal symptoms would depend on what opioid you were taking in what dose for how long, before you shifted to methadone and how long you have been on the current dose of methadone. Please discuss these in detail with your doctor, so that the dose of methadone can be increased if required. Best wishes.